# SDR N6WA2017121001

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 15,312 hours, 12,328 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLATS FAIL CAUTION MSG IN FLIGHT.PERFORM OPS CHECK OF SLAT SUBSYSTEM IAW CRJ 900 AMM 27-81-00 OPS CHECK GOOD AT THIS TIME.
